MathSciNet Relay Station
MathSciNet bibliographic data
MR2216248 35Q72 (35B60 35J55 35R30)
Nakamura, Gen; Wang, Jenn-Nan Unique continuation for the two-dimensional anisotropic elasticity system and its applications to inverse problems. Trans. Amer. Math. Soc. 358 (2006), no. 7, 2837–2853 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement